# SDR FDEA201902280514

- Difficulty date: February 28, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 82,057 hours, 18,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6712
- Condition: Corroded
- Location: Bs 1759-1763
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BULGE AND MISSING RIVETS FOUND AFT OF THE LWR  BEACON ON THE LEFT SIDE OF THE FUSELAGE. AREA IS  MARKED WITH TAPE  CORROSION FOUND UNDER SKIN AT STR 47L AND FRAME # 1761. UN ABLE  TO DETERMIN AMOUNT OF DAMAGE TO FRAME AND STRINGER UNTIL SKIN IS CUT OUT.  PERFORMED TRIMOUT REPAIR FOR CORROSION. ALL STEPS COMPLIED WITH IAW EA 1-5330-T0345505 PART 2.
